RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 1, Pages 65–82 (Mi msb4251)  

This article is cited in 1 scientific paper (total in 1 paper)

Transformative semigroups of transformations

B. M. Shain


Full text: PDF file (1902 kB)

Bibliographic databases:

UDC: 519.47
Received: 01.07.1965

Citation: B. M. Shain, “Transformative semigroups of transformations”, Mat. Sb. (N.S.), 71(113):1 (1966), 65–82

Citation in format AMSBIB
\Bibitem{Sha66}
\by B.~M.~Shain
\paper Transformative semigroups of transformations
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 1
\pages 65--82
\mathnet{http://mi.mathnet.ru/msb4251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=202883}
\zmath{https://zbmath.org/?q=an:0158.02201}


Linking options:
  • http://mi.mathnet.ru/eng/msb4251
  • http://mi.mathnet.ru/eng/msb/v113/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Shain, “Representation of ordered projection semigroups”, Math. USSR-Sb., 13:4 (1971), 552–568  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:124
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019